# SDR QXEA2012012700134

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 11,501 hours, 12,382 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 ARCDU EMMITTED SMOKE AND FAILED.  ACFT DOWN FOR REPAIRS.
